# SDR MASA2009110900328

- Difficulty date: November 9, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 28,378 hours, 21,785 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7286 CAE-IAD.  BOTTOM EMER EXIT SIGN AT SERVICE DOOR INOP.  MX FOUND AND REPAIRED BROKEN WIRE AT LIGHT ASSY.
